Advertisement

Annali di Matematica Pura ed Applicata

, Volume 104, Issue 1, pp 177–186 | Cite as

On the modified problem of Cauchy-Nicoletti

  • I. T. Kiguradze
Article

Summary

The sufficient conditions for the existence and uniqueness of the problem
$$\frac{{dx_i }}{{dt}} = f_i (t,x_1 ,...,x_n ), \sup \left\{ {\frac{{\left| {x_i (t)} \right|}}{{\sigma _i (t)}}:a< t< b,t \ne t_i } \right\}< + \infty (i = 1,...,n)$$
are established.

References

  1. [1]
    I. T. Kiguradze,On the singular problem of Cauchy-Nicoletti, Ann. Mat. Pura ed Appl.,104 (1975), pp. 151–175.zbMATHMathSciNetGoogle Scholar

Copyright information

© Fondazione Annali di Matematica Pura ed Applicata 1974

Authors and Affiliations

  • I. T. Kiguradze
    • 1
  1. 1.TbilisiU.S.S.R.

Personalised recommendations